# SDR 99ZZZX3557

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 9609000166
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SIGHTSEEING FLIGHT, PILOT EXPERIENCED AN ENGINE CHIP WARNING ILLUMINATION AND MADE PRECAUTIONARY LANDING.  UPON FURTHER EXAMINATION, MECHANIC DETERMINED THERE WAS SUFFICIENT METAL CONTENT ON MAGNETIC PLUG TO CEASE FURTHER FLIGHT UNTIL CORRECTIVE ACTION TAKEN.  ENGINE ASSY REMOVED AND REPLACED WITH SERVICEABLE UNIT.
